Document Type

Article

Language

eng

Format of Original

11 p.

Publication Date

8-2013

Publisher

Walter de Gruyter

Source Publication

Journal of Applied Mathematics, Statistics and Information

Source ISSN

1336-9180

Original Item ID

doi: 10.2478/jamsi-2013-0002

Abstract

Various characterizations of the distributions of the ratio of two independent gamma and exponential random variables as well as that of two independent Weibull random variables are presented. These characterizations are based, on a simple relationship between two truncated moments ; on hazard function ; and on functions of order statistics.

Comments

Published version. Journal of Applied Mathematics, Statistics and Information, Vol. 9, No. 1 (August 2013): 15-25. DOI. © Walter de Gruyter 2013. Used with permission.

Share

COinS